Theory-based illiquidity and asset pricing

Chordia, Tarun, Huh, Sahn-Wook and Subrahmanyam, Avanidhar 2009, Theory-based illiquidity and asset pricing, Review of Financial Studies, vol. 22, no. 9, pp. 3629-3668, doi: 10.1093/rfs/hhn121.

Attached Files
Name Description MIMEType Size Downloads

Title Theory-based illiquidity and asset pricing
Author(s) Chordia, Tarun
Huh, Sahn-Wook
Subrahmanyam, Avanidhar
Journal name Review of Financial Studies
Volume number 22
Issue number 9
Start page 3629
End page 3668
Total pages 38
Publisher Oxford Academic
Place of publication United Kingdom
Publication date 2009-09
ISSN 0893-9454
Language eng
DOI 10.1093/rfs/hhn121
Field of Research 1502 Banking, Finance And Investment
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009 The Authors
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 44 times in TR Web of Science
Scopus Citation Count Cited 50 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 303 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 28 Jun 2017, 16:18:24 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact